Skip to content

Announcements

What a Great Experience this group has become. The kinship in Brotherhood. There is such a diverse range of topics. This is the place we can be as open as we want to be... Everyone is welcome to join, but it is not a place to Cruise. It's for sharing sexual questions and comments among men.
no semen on climax
avatar
An_242935 posted:
I have this problem I have sex with my wife and no semen on climax, it feels like I am cumming but nothing comes out, My wife goes in to clean up says nothing comes out. next time I masturbate nothing comes out on reaching climax except this clear fluid and that is all there is. Three years ago I had a kidney stone removed that grew in my bladdfer, The urologist had to put me out he inserted a device up my penis into the bladder and blasted the stone to little ppieces the flushed it out with some sort of solution for three days as I lay there in Hospital, it hurt like heck everytime I urinated. When they pulled out this hose the size of small garden hose it really hurt I yelled like a banshee, after several weeks of healing the doc says it is safe to have sex now, but I find nothing comes out on climax, what is wrong here Why cant I shoot off any semen not even a small dribble
Reply
 
avatar
joe8843 responded:
I have a similar problem. Since I have been taking generic Flomax, the volume of sperm that I release has dropped to practically after I orgasm through masturbation. What I do discharge is clear and watery.

Does anyone else have this problem?
 
avatar
Anon_16867 responded:
it goes back up in your bladder..it is called retro sometime..i have that same problem..feels like u are cummin but nothing comes out...but when you have too pee it will come out...nothing too worry about or nothing you can do about it
 
avatar
joe8843 replied to Anon_16867's response:
If you have a retrograde ejaculation, does the appearance of your urine change?
 
avatar
wilburthecat replied to joe8843's response:
Was diagnosed severely diabetic about five years ago, in a coma for four days, nearly died, etc. Not good.

Went on five insulin injections a day, after about two years things began to return to normal, third year I was no longer diabetic. Now I just watch my carbs and my blood sugar is better than most "healthy" people.

Anyhow, had retrograde ejaculation for most of that time, now also back to normal. Only change in urine was the occasional cloudiness, due to the fact you ejaculate into your bladder, not outward through the urethra.

It's totally harmless, just a bit strange to deal with at first.
 
avatar
wilburthecat replied to wilburthecat's response:
Forgot to mention, but retrograde ejaculation is a side effect some diabetic guys experience.
 
avatar
Anon_16867 replied to joe8843's response:
no my urine does not change any just a bit cloudy
 
avatar
barefoot3us responded:
I'm not a doc, but it sounds like retrograde ejaculation.
You don't mention if your taking any medications for anything, but this is my experience with no cum.
I can sympathize, I'm 64 and married for 44 years.
I had a very active sex life with my wife and could masturbate always.
Probably a year to 2 years ago ago I developed Benign prostatic hyperplasia (BPH), due to an enlarged prostate which lead me to having urinary tract infections. My Urologist told me I wasn't able to empty my bladder completely and this is what was giving me the urinary tract infections.
My urologist put me on a drug called Jalyn which has done wonders for me, no more urinary tract infections. I also had a Urethrotomy done by my urologist, this is a procedure that opens up the meatus/opening to help with better urine flow.
Sorry I digress. Since I started taking Jalyn when I masturbate or have sex with my wife I have no ejaculate. I have the feeling of coming which is still pleasurable, but no cum. I do have from time to time some pre-cum or possibly ejaculate that will flow from my penis which is exciting, but not at the times when I have sex or masturbate.
From doing lots of reading about Jalyn and it's side effects I'm experiencing them for sure.
I have what is called retrograde ejaculation which occurs when semen enters the bladder instead of going out through the urethra during ejaculation.
The Jayln relaxes the neck of the bladder which in turn does not allow the ejaculate to flow out of the penis, but backs up into the bladder. This is not harmful, but takes the wonderful feeling of my cum flowing out of my penis.
The Jayln is indeed doing a good job for me in relaxing the neck of my bladder and letting it empty all the urine and not causing me infections.
Although I've given up the wonderful ability to cum as I did most of my life, but not having urinary tract infections is so much more important for sure.
I know I've gone on forever and I'm sorry. I didn't want this to be about me albeit I wanted to let you know that medications can certainly change the way we ejaculate and how our penis's respond.
I hope I helped in some small way and try to enjoy what you do experience, try to imagine not being able to cum at all.
Talk to your doctor maybe he can adjust your meds if your taking any to allow you to come more potently.
Good luck,
Barefoot3us
 
avatar
wilburthecat responded:
Responded several weeks ago, writing about retrograde ejaculation.

Since this is about men's sexual issues, thought I'd add a little more.

When I was diabetic and had the retrograde ejaculation problem, definitely weird at first, but I must admit I had fantastic orgasms. Long lasting and wonderful.

We've all masturbated, most of us still do. I loved it at the time. Long lasting, full body orgasms that literally left me short of breath. Best sex I ever had in my life, solo or with a partner, kind of miss it now.
 
avatar
wilburthecat responded:
Sorry to keep commenting and hogging this thread, but forgot to mention something.

When I was experiencing the retrograde ejaculation problem from diabetes, I was undergoing constant blood tests about every six weeks to monitor things.

One odd thing that really stood out is that my testosterone levels were 5-6 times normal. I still felt the same, and nothing physical changed that I noticed. I kind of hoped I'd become all buffed out like a Men's Health cover model, but no luck there.

Doctor wasn't worried at all and after a few years it settled back to normal levels. Have no idea if it was related or what symptoms it may have caused.

Just my experience and may have nothing to do with what you're experiencing, but worth mentioning just in case.
 
avatar
adan12 replied to joe8843's response:
Yesterday I went to the hospital because I had a kidney stone and I pee'd it out. They put me on flomax and since I have masturbated and NOTHING came out, when normally a lot comes out. Kind of has me worried? I think it's just the prescription. Let me know how it's been for you since you've posted this a year ago
 
avatar
Anon_1131 replied to adan12's response:
No change although I have not had an ejaculation for at least a month.
 
avatar
rgse90 replied to Anon_1131's response:
I noticed right after I had a cystoscopy for the bladder. The doctor told me that he needed to look inside the bladder. I let him. What I did not like is that I had trusted him all along. But he failed to tell me the side effects to this procedure. Had I known the side effects I would have never let him do this procedure. One of the side effects is that you get retrograde ejaculation and that is for life. Although i do not see the cloudy urine because of the semen backing up I now cum so little I hardly have to clean up. Not only that it is more watery than not and there is no white stuff coming out anymore at all period. At first it depressed me so badly that it affected my sex life. But I realized that if I let it get to me I would be depressed the rest of my life and I was only 40 when this started so that was too long. So i decided to just except this and move on. I know that it gets to me sometimes when i cum and i see nothing comes out or it is watery and very little but I try not to think about it. The feeling of the orgasm seems not as strong as before but i try not to focus on what I miss about it and just try to enjoy the little feeling i am getting now. But what am i to do. i was told that it is likely to last forever period. What i say to dr's is please always mention the side effects even if you think we do not care because i would have never agreed to this had I been told from the start. Thank you
 
avatar
Anon_2000 replied to rgse90's response:
I can understand how you feel. I talked to my Urologist about what you said and he told me that when this procedure is done it comes out the way it happened to you about 99% of the time. Thank you for posting your thoughts as when I discussed it with my Urologist he said that it was not for me when I explained the problems I was having. I find that for me to really enjoy my orgasms I need to ejaculatte and with the drugs i was taking it was already giving me problems with little or no semen when I got to an orgasm.

A great big thank you as it helped me.


Spotlight: Member Stories

I am in my 30s. I am married with a beautiful baby girl. I stumbled across the old board looking for some grooming tips.. Imagine my surpise when I le...More

Helpful Tips

save time and money. get hard now!
I have potency disorder like i get half-hard... Iwent to the doctor and he gave me a recipe for viagra. I bought Viagra to try out how it ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.